MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 32MM PINN AB IN TR 48; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US 32MM PINN AB IN TR 48; HIP INSTRUMENTS : ACETABULAR TRIALS
Model Number 2218-82-748
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle ab liner trial was damaged during case.Small metal locking ring broke and screw came away from plastic liner.It appears that all pieces were retrieved, but it is difficult to tell.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned.However, a review of the provided photographs confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history review a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.H10 additional narrative:  h6 component code: appropriate term/code not available (g07002) used to capture measurement (g03).

Brand Name
32MM PINN AB IN TR 48
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11552568
Report Number1818910-2021-05783
Device Sequence Number4087480
Product Code HWT
UDI-Device Identifier10603295101871
UDI-Public10603295101871
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-82-748
Device Catalogue Number221882748
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1